# SDR TI1R001479

- Difficulty date: June 8, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N911GF
- Make and model: Snias AS350B2
- Aircraft serial: 3140
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060001500
- Part serial: 43100
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KG102A DIRECTIONAL GYRO - HDG FLAG WILL NOT PULL OUT OF VIEW INTERMITTENTLY.  REMOVED AND REPLACED.
